# SDR UPS07149545

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM1864
- Part serial: LOTCM1864
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS DURING TEST OF GLARESHIELD EMERGENCY LIGHTS FOUND LAMP 133LE INOP.  RELAMPED AND CHECKS GOOD PER PS CK METHODS STEP 10 AND MM 33-12-00-09.
